# SDR 99ZZZX2090

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HC82VL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7636D4
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED AT TRAILING EDGE SIDE IN RETENTION AREA.
